• 论文 • 上一篇    下一篇

具有马尔科夫切换的随机脉冲时滞系统的均方指数稳定性

高丽君,王丹丹   

  1. 曲阜师范大学自动化系,日照 276826
  • 出版日期:2015-09-25 发布日期:2016-02-18

高丽君,王丹丹. 具有马尔科夫切换的随机脉冲时滞系统的均方指数稳定性[J]. 系统科学与数学, 2015, 35(9): 1008-1017.

GAO Lijun,WANG Dandan. MEAN SQUARE EXPONENTIAL STABILITY OF STOCHASTIC IMPULSIVE TIME DELAY SYSTEMS WITH MARKOVIAN SWITCHING[J]. Journal of Systems Science and Mathematical Sciences, 2015, 35(9): 1008-1017.

MEAN SQUARE EXPONENTIAL STABILITY OF STOCHASTIC IMPULSIVE TIME DELAY SYSTEMS WITH MARKOVIAN SWITCHING

GAO Lijun ,WANG Dandan   

  1. Department of Automation, Qufu Normal University, Rizhao 276826
  • Online:2015-09-25 Published:2016-02-18
()
No related articles found!
阅读次数
全文


摘要